# SDR P5CA0200652

- Difficulty date: February 23, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 87,129 hours, 21,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 141SM2T2
- Part serial: UNKNOWN
- Condition: Faulty
- Location: #1 Throttle
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI 28874 / MEL 27-9 : AUTOSPOILER BRAKE DID NOT DEPLOY ON LANDING. TROUBLESHOT & FOUND THROTTLE SWITCH S860 AT FAULT.  REPLACED SAME & OPS CHKD OK PER MM 27-62-00. THIS CLEARS DMI 28874 / MEL 27-9. PLACARDS REMOVED.
